# SDR CALA9700303

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N72822
- Make and model: Doug DC-9-82
- Aircraft serial: 49482
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cables
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAILCONE RELEASE USING EXTERIOR HANDLE WAS LOW AT 20 POUNDS.  THE TAILCONE RELEASE SYSTEM CABLES WERE ADJUSTED IAW MM 53-53-00.
